MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER T25 W/ COUPLING FOR 03.019.019/330MM; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH STARDRIVE SCREWDRIVER T25 W/ COUPLING FOR 03.019.019/330MM; SCREWDRIVERS
Catalog Number 03.019.020
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2019 the patient underwent open reduction internal fixation surgery for proximal humerus fracture with the locking screw and the stardrive screwdriver in question.During the surgery, the surgeon replaced a locking screw (20mm) with the screw (22mm) because the 20mm screw was short.The screw didn¿t seem to stick in the bone firmly so the surgeon pushed the screw with the screwdriver, but the screw backed out with the screwdriver.There was no surgical delay.The surgeon commented that the bone quality might be bad.This report is for one stardrive screwdriver t25 w/ coupling for 03.019.019/330mm.This is report 2 of 2 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER T25 W/ COUPLING FOR 03.019.019/330MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9577255
Report Number8030965-2020-00251
Device Sequence Number11479706
Product Code HXX
UDI-Device Identifier07611819427204
UDI-Public(01)07611819427204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1